# SDR DALA2025030701777

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 114,036 hours, 16,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B FLAP, AFT FLAP UPPER SURFACE DELAMINATION AT FROM I/B EDGE 63 INCH AND AFT EDGE 2 INCH. LHW I/B FLAP AFT FLAP UPPER SURFACE REPAIRED AT FROM I/B EDGE 63 INCH AND AFT EDGE 2 INCH PER B767-300 SRM 57-53-01-2R-1 AND 51-70-10-2R-4, REV 126.00. AUG-22-2024. (LP #0841661)
